# SDR HEEA0015615

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6420 · Tail Rotor Head
- Part: Nut
- Part number: NAS5774A
- Condition: Mismanufactured
- Location: T/R  Hub
- Part time: 2,267 hours
- Stage of operation: IN
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

2 EACH P/N NAS577-4A NUTS AND 2 EACH P/N NAS578-4B RETAINERS MISMANUFACTURED.  HUB, P/N 40702101105.
